# SDR CVGA20180809001

- Difficulty date: July 28, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N248SF
- Make and model: Cessna 560XL
- Aircraft serial: 5605265
- Aircraft time: 7,416 hours, 6,050 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT OF RUDDER LEADING EDGE WAS FOUND TO BE SCRATCHED.  REMOVED PAINT AND FOUND A CRACK IN LEADING EDGE SKIN.  CRACK WAS BEYOND LIMITS AND THE LOWER LEADING EDGE SKIN WAS REPLACED.
